Isoptic characterization of spheres

Kurusa, Árpád, Ódor, Tibor: Isoptic characterization of spheres.
JOURNAL OF GEOMETRY, 106 (1). pp. 63-73. ISSN 0047-2468 (2015)

[img] Text
isomask.pdf - Accepted Version
Restricted access: Registered users only

Download (684kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY
Date: 2015
Volume: 106
Number: 1
Page Range: pp. 63-73
ISSN: 0047-2468
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2595933
DOI id: https://doi.org/10.1007/s00022-014-0232-4
Date Deposited: 2019. Jul. 03. 10:10
Last Modified: 2019. Jul. 03. 10:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15938
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year